Ask A Doctor - hello i took tylonal because of a headache and a few days later this rash on the side of my privet, on my leg that itches and the rash is expanding i am scared. - DesiMD Healthcare Services

   

my name is Carlos toledo i am 15 years old and have no allergic reactions to anything that im aware of, thank you - Asked by C T on 21-Oct-2014 11:01:37

Answer Count: 4    
  • Answered by Dr. on 21-Oct-2014 11:14:29

    Hi,

    The rash appeared few days after taking tylenol. Usually reaction to tylenol is rare and appears almost immediately after taking the drug. Few days latter there will be no trace of tylenol or its metabolites. Hence, it is unlikely that the rash is caused by tylenol. Most likely it might be some fungal infection (tinea versicolor) and you might need a antifungal agent like clotrimazole (candid powder). If rash is big and spreading, you might need oral medication. Please consult your doctor.


    See Disclaimer

  • MD
    Internal Medicine

    Answered by Dr. Srividya Venigalla on 21-Oct-2014 11:46:40

    Agree that yeast infection could be likely reason but Rash is better evaluated on examination. I recommend seeing a doctor.

     


    See Disclaimer

Replied by C T on 22-Oct-2014 09:47:33

i have had chiken pocks, is their a risk of getting the shingles virus, the rash is itchy, and after that the rash begins to hurt. the rash started small, as small as a dime but it was started to spread along my leg near my privet area,
  • Answered by Dr. on 22-Oct-2014 10:47:02

    Hi,

    Again, please consult a doctor.


    See Disclaimer

  • MD
    Internal Medicine

    Answered by Dr. Srividya Venigalla on 22-Oct-2014 11:27:43

    Usually shingles happens in people above the age of 50 or if your immunity is poor and happens in people who have had chicken pox. Rashes are better evaluated on examination.


    See Disclaimer
Login to post a reply
Disclaimer:
  • The answer(s) suggested above are for information purposes only.
  • If you need further help (or) if you have any further queries, please contact our Customer Care Centre +91 40 4242 8282 / +91 801 901 2308 and our doctors will try to help you.
  • In case of emergency, please call your doctor or go to the nearest hospital immediately.
  • The questions asked for free advice will be visible to visitors of this portal (www.desimd.com). Hence, the user should not divulge and must take the responsibility to not divulge any personal identifiable information on the portal.
  • If the patient is less than 18 years of age, parental guidance is advised. We discourage (and disapprove) approaching us directly. It is advised that the query be framed in consultation with their parents. Any query from age group less than 18 years is assumed to be done in accordance with this protocol.